# SDR SWAA2023060556045

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 34,826 hours, 16,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT PHOTO LUMINESCENT STRIP AT ROW 12 RS LOOSE<[01] RE-ATTACHED PL STRIP TO FLOOR IN REF TO A.M.M. 33-51-15
